# SDR DHLA2009743DH664

- Difficulty date: November 7, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE MAIN LANDING GEAR SUPPORT BEAM AFT LOWER FLANGE WITH DOUBLE HOLE AT WS 251.  REPAIRED RT MLG SUPPORT BEAM LOWER FLANGE AT WS 251 IAW COOPESA EO COO-2-57-436-08 DTD 11/28/08 AND BOEING MESSAGE NR 1-1087194336-2 DTD 11/26/08 DOCUMENTED ON FAA FORM 8100-9.
